跳到主要內容

臺灣博碩士論文加值系統

(3.237.38.244) 您好!臺灣時間:2021/07/24 16:54
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

: 
twitterline
研究生:黃曰鴻
論文名稱:在抽象凸空間中殆S−KKM函數集的近似固定點定理
論文名稱(外文):Approximate Fixed Point Theorem For The Class Almost S − KKM Mappings In Abstract Convex Spaces
指導教授:張東輝張東輝引用關係
學位類別:碩士
校院名稱:國立新竹教育大學
系所名稱:應用數學系碩士班
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
畢業學年度:97
語文別:中文
論文頁數:17
中文關鍵詞:殆S-KKM 性質殆凸抽象凸空間Φ-空間近似固定點固定點定理
外文關鍵詞:almost S-KKM propertyalmost convexAbstract convex spacesΦ- spasesApproximate fixed pointfixed point theorem
相關次數:
  • 被引用被引用:0
  • 點閱點閱:87
  • 評分評分:
  • 下載下載:3
  • 收藏至我的研究室書目清單書目收藏:0
在本篇論文裡,我們用了抽象凸性質的概念,定義殆S-KKM性質,al-S-KKM(X,Y,Z)函數族,和殆Φ-空間。 我們得到一些殆 Φ-空間裡的新近似固定點定理和固定點定理。 我們的結果延伸運用到其他作者的一些結果。
In this paper, we use the conception of the abstract convexity to define the almost S-KKM property, al-S-KKM(X,Y,Z)family, and almost Φ-spaces. We get some new approximate fixed point theorems and fixed point theorems in almost Φ-spaces. Our results extend some results of other authors.
1. INTRODUCTION
2. PRELIMINARIES AND DEFINITIONS
3. MAIN RESULTS
4. REFERENCES
[1] A. Amini, M. Fakhar, J. Zafarani, Fixed point theorem for the class mappings in abstract convex spaces, Nonlinear Anal. 66(2007), 14-21.
[2] H. Ben-El-Mechaiekh, P. Deguire, A. Granas, Points fixes et coincidence pour les fonctions multivoques II(Applications de type et ), C. R. Acad. Sci. Paris Ser. I Math. 295 (1982), 381-384.
[3] H. Ben-El-Mechaiekh, S. Chebbi, M. Florenzano, J.-L. Llinares, Abstract convexity and fixed points, J. Math. Anal.Appl. 222 (1998), 138-150.
[4] F. E. Browder, The fixed point theory of multi-valued mappings in topological Vector spaces, Math. Ann. 177 (1968), 283-301.
[5] T. H. Chang, Y. Y. Huang, J. C. Teng, K. W. Kuo, On the property and related topics, J. Math. Anal. Appl.229 (1999), 212-227.
[6] T. H. Chang and C. L. Yen, property and fixed point theorems, J. Math. Anal. Appl. 203(1996), 224-235.
[7] C. M. Chen, Fixed point theorem, theorem and its appli- cations, Department of Mathematics, NTNU, Taipei, Taiwan, ROC., (Dissertation, 2002)
[8] C. M. Chen, Some fixed point theorems on an almost G-convex subset of a locally G-convex space and its applications, TAIWANESE JOURNAL OF MATHEMATICS, Vol. 10, No. 3, pp.797-805, March 2006
[9] K. Fan, A generalization of Tychonoff’s fixed point theorem, Math. Ann. 142(1961), 305-310.
[10] C. Horvath, Contractibility and generalized convexity, J. Math. Anal. Appl. 156 (1991), 341-357.
[11] D. C. Kay, E. W. Womble, Axiomatic convexity theory and relation- ships the Caratheodory, Helly and Radon numbers, Pacific J. Math. 38(1971),34-49.
[12] J. L. Kelly, General Topology, Van Nostrand, Princeton, NJ, 19- 55.
[13] J. H. Kim, S. Park, Comments on some fixed point theorems in hyper- convex metric spaces, J. Math. Anal. Appl. 141(2003), 164-176.
[14] B. Knaster, C. Kuratoaski and S. Mazurkiewicz, Ein Beweis des Fix- punksatzes fur n-dimensionale Simplexe, Fund. Math. 14(1929), 132-137
[15] J. V. Llinares, Abstract convexity, some relations and applica- tions, Optimization 51(2003), 799-818.
[16] S. Park, Fixed point of better admissible maps on generalized convex spaces, J. Korean Math. Soc. 37(2000), 885-899.
[17] M. L. J. Van DE Vel, Theory of Convex Structure, Elsevier Science Publishers, 1992.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top